# SDR FDEA202005311094

- Difficulty date: May 31, 2020
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 71,331 hours, 26,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 146N5300
- Condition: Failed
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM AT STA 1681 HAS ONE NUTPLATE STRAP CORRODED AT APPROX. RBL 45 REMOVED CORRODED NUTPLATE STRAP IAW 757-200 SRM 51-40-02. FABRICATED AND INSTALLED NEW NUTPLATE   STRAP IAW BAC DWG #146N5300 REV E.
